# SDR CA000530033

- Difficulty date: May 17, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,659 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Corroded
- Location: Camber Face
- Part time: 60,960 hours
- Component: Propeller Blade, Mcauly, 1C160CTM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION ON CAMBER AND FACE OF PROPELLER BLADE.
